# SDR REXA2013091002075

- Difficulty date: September 10, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR INNER WEB IS CHAFED ON LOWER FWD AND AFT CORNERS.  REPAIRED MID CARGO DOOR INNER WEB LOWER AND FWD AND AFT CORNERS IAW REO 690-52-35-106, REF MM409 282665, PN CR3213-5-3.
